# SDR UIEA2022041400294

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE DAMAGE ON THE RH WING LOWER SKIN INNER SURFACE NEAR WS 1454.00( 1. BLENEDE OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 94. 2. PERFORM NDT INSPECTION REFER TO JOB CARD ATTACHING SHEET #0317165 AND DATA SHEET CONTROL #689376-1, 6893716-2, 6893716-3. 3. REPAIR THE DAMAGE AREA IAW EI T2022A57M-960 REV 3. 4. JOB COMPLETED AND CONDITION CHECK NORMAL )
